# SDR QXEA2015021400082

- Difficulty date: February 14, 2015
- Submitted: February 16, 2015
- Operation: Air carrier
- Aircraft: N410QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4053
- Aircraft time: 32,304 hours, 33,689 cycles
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Pump
- Part number: 6617304
- Condition: Failed
- Location: Hyd System
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

NR 2 ENGINE HYD PUMP CAUTION ILLUMINATED DURING CRUISE FLIGHT.  DIVERTED FLIGHT, LANDING UNEVENTFUL.  NR 2 ENGINGE DRIVEN HYD PUMP REMOVED IAW AMM 29-11-01-000-801.  SERVICABLE PUMP INSTELLED IAW AMM 29-11-01-400-801. NO DEFECTS NOTED AFTER ENGE RUNS.  RETURNED TO SERVICE.
